p -local unconditional structure of Banach spaces

Y. Gordon

Compositio Mathematica (1980)

  • Volume: 41, Issue: 2, page 189-205
  • ISSN: 0010-437X

How to cite


Gordon, Y.. "$p$-local unconditional structure of Banach spaces." Compositio Mathematica 41.2 (1980): 189-205. <http://eudml.org/doc/89455>.

author = {Gordon, Y.},
journal = {Compositio Mathematica},
keywords = {Banach ideal norm; adjoint ideal norm; local unconditional structure constant},
language = {eng},
number = {2},
pages = {189-205},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {$p$-local unconditional structure of Banach spaces},
url = {http://eudml.org/doc/89455},
volume = {41},
year = {1980},

AU - Gordon, Y.
TI - $p$-local unconditional structure of Banach spaces
JO - Compositio Mathematica
PY - 1980
PB - Sijthoff et Noordhoff International Publishers
VL - 41
IS - 2
SP - 189
EP - 205
LA - eng
KW - Banach ideal norm; adjoint ideal norm; local unconditional structure constant
UR - http://eudml.org/doc/89455
ER -


  1. [1] S. Chevet: Series de variables aleatoires Gaussiens a valeurs dans E⊗∈F. Applications aux produits d'espaces de Wiener abstraits. Seminaire Maurey-Schwartz (1977-78) expose XIX. Zbl0395.60004
  2. [2] X.M. Fernique: Regularite des trajectoires des fonctions aleatoires Gaussiens, Lecture Notes in Math.480 (1975), Springer Verlag, 1-96. Zbl0331.60025MR413238
  3. [3] T. Figiel, S. Kwapien and A. Pelcynski: Sharp estimates for the constant of local unconditional structure of Minkowsky spaces, Bull. Acad. Polon. Sci.25 (1977) 1221-1226. Zbl0379.46012MR487397
  4. [4] T. Figiel, J. Lindenstrauss and V.D. Milman: The dimension of almost spherical sections of convex bodies. Acta. Math.139 (1977) 53-94. Zbl0375.52002MR445274
  5. [5] Y. Gordon: On p-absolutely summing constants of Banach spaces, Israel J. Math.7 (1969) 151-163. Zbl0179.17502MR250028
  6. [6] Y. Gordon: Unconditional Schauder decomposition of normed ideals of operators between some lp spaces, Pacific J. Math.60 (1975), 71-82. Zbl0328.46012MR454736
  7. [7] Y. Gordon and D.R. Lewis: Absolutely summing operators and local unconditional structures, Acta Math.133 (1974) 27-48. Zbl0291.47017MR410341
  8. [8] Y. Gordon and D.R. Lewis: Banach ideals on Hilbert spaces, Studia Math.54 (1975) 161-172. Zbl0316.47025MR388149
  9. [9] Y. Gordon, D.R. Lewis and J.R. Retherford,, Banach ideals of operators with applications, J. Funct. Anal.14 (1973) 85-129. Zbl0272.47024MR380488
  10. [10] W.B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri: Symmetric structures in Banach spaces, Memoirs Amer. Math. Soc., 1979, Vol. 19, Number 217. Zbl0421.46023MR527010
  11. [11] J.L. Krivine: Theorems des factorisation dans les espaces reticules, Seminaire Maurey-Schwartz, Expose XXII et XXIII, 1974. Zbl0295.47024MR440334
  12. [12] S. Kwapien: On a theorem of L. Schwartz and its applications to analysis, Studia Math.38 (1969) 193-201. Zbl0211.43505MR278090
  13. [13] D.R. Lewis: Finite-dimensional subspaces of Lp, Studia Math.63 (1978) 207-212. Zbl0406.46023MR511305
  14. [14] A. Pietsch: Absolut p-summierende Abbildungen in normierten Räumen, Studia Math.28 (1967) 333-353. Zbl0156.37903MR216328
  15. [15] G. Pisier: Some results on Banach spaces without local unconditional structure, Seminaire Maurey-Schwartz. 
  16. [16] S. Risner: The G.L. property (Technion preprint, 1977). 
  17. [17] S.J. Szarek: On the best constants in the Khintchine inequality, Studia Math.58 (1976) 197-208. Zbl0424.42014MR430667

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.